# SDR SWI2025F00906

- Difficulty date: April 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Part number: SH670318403
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR SURROUND FUSELAGE SIDE FWD HANDRAIL CUP IS CORRODED.   REMOVED AND REPLACED WITH NEW PAX DOOR SURROUND FUSELAGE SIDE FORWARD HANDRAIL CUP IAW SRM 51-42-06-001-001-A01 AND DWG SH 670-31840 REV A, AND SKYWEST TASK CARD 51-900-1002-SKY.
